# SDR HALA2015041800063

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 45,943 hours, 8,376 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2642
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 25 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB LT AFT FUEL PUMP CB POPPED.  LT AFT FUEL PUMP EICAS AT BEGINNING OF CRUISE.  PERFORMED QRH, DIVERTED.  R & R LT AFT FUEL PUMP IAW AMM 28-22-03-004/404-074;  OPS AND LEAK CHECK OK,  INFO NOTED FROM FLIGHT CREW, NO OVERWEIGHT LANDING CONDITION.
